Elliptic differential operators on Lipschitz domains and abstract boundary value problems

Jussi Behrndt, Till Micheler

Research output: Contribution to journalArticleResearchpeer-review

Original languageGerman
Pages (from-to)3657-3709
JournalJournal of Functional Analysis
Volume267
Publication statusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Elliptic differential operators on Lipschitz domains and abstract boundary value problems. / Behrndt, Jussi; Micheler, Till.

In: Journal of Functional Analysis, Vol. 267, 2014, p. 3657-3709.

Research output: Contribution to journalArticleResearchpeer-review

@article{dd7a94c497d54ea09df8c34845ba2a50,
title = "Elliptic differential operators on Lipschitz domains and abstract boundary value problems",
author = "Jussi Behrndt and Till Micheler",
year = "2014",
language = "deutsch",
volume = "267",
pages = "3657--3709",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press",

}

TY - JOUR

T1 - Elliptic differential operators on Lipschitz domains and abstract boundary value problems

AU - Behrndt, Jussi

AU - Micheler, Till

PY - 2014

Y1 - 2014

M3 - Artikel

VL - 267

SP - 3657

EP - 3709

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

ER -